Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clearasil.

I always use Clearasil and I never have had this problem before except when I used one that was expired. I put it on before bed lastnight and I woke up to red dots on my face where I put the acne cream. It's almost like burns or something? My acne medication does no expire until 2010. It hasn't had a cap on it so I have had it in a plastic bag. Any ideas as to why its casuing a red circle around my blemishes?

Answer Question
 
Morgan.

Asked by Morgan. at 8:20 PM on Apr. 8, 2009 in Beauty & Style

Level 1 (0 Credits)
Answers (4)
  • IT PROBABLY DID BURN YOUR SKIN A BIT...
    Anonymous

    Answer by Anonymous at 8:21 PM on Apr. 8, 2009

  • You probably dabbed too much of it on there and it burned your skin and dried it out
    Anonymous

    Answer by Anonymous at 12:00 AM on Apr. 9, 2009

  • Try the Clearskin line from Avon its really good and less expensive and less harsh. www.youravon.com/dhullum free shipping with code fsany GL!
    usbornebooksdh

    Answer by usbornebooksdh at 12:00 AM on Apr. 9, 2009

  • Acne Treatment Gel*
    For blemishes, smooth on Acne Treatment Gel. It's clinically proven to dry and clear acne blemishes, allowing skin to heal. $7

    Blemish Control Toner 3*
    Acne medication for the management of mild or occasional acne. It helps reduce the number of blackheads and acne pimples. Also helps prevent new acne pimples. Leaves skin free of excess oil. $13

    are the products that i use as well as my husband

    www.marykay.com/marie.reeves 15% off all products and always free shipping
    not satisfied that's okay we have a 100% reimbursement option or get equal or lesser value for free
    Marykay_usmc

    Answer by Marykay_usmc at 12:50 AM on Apr. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.